Open Access iconOpen Access

ARTICLE

crossmark

Construction of a Computational Scheme for the Fuzzy HIV/AIDS Epidemic Model with a Nonlinear Saturated Incidence Rate

Muhammad Shoaib Arif1,2,*, Kamaleldin Abodayeh1, Yasir Nawaz2

1 Department of Mathematics and Sciences, College of Humanities and Sciences, Prince Sultan University, Riyadh, 11586, Saudi Arabia
2 Department of Mathematics, Air University, Islamabad, 44000, Pakistan

* Corresponding Author: Muhammad Shoaib Arif. Email: email

(This article belongs to the Special Issue: Recent Developments on Computational Biology-I)

Computer Modeling in Engineering & Sciences 2024, 138(2), 1405-1425. https://doi.org/10.32604/cmes.2023.028946

Abstract

This work aimed to construct an epidemic model with fuzzy parameters. Since the classical epidemic model does not elaborate on the successful interaction of susceptible and infective people, the constructed fuzzy epidemic model discusses the more detailed versions of the interactions between infective and susceptible people. The next-generation matrix approach is employed to find the reproduction number of a deterministic model. The sensitivity analysis and local stability analysis of the system are also provided. For solving the fuzzy epidemic model, a numerical scheme is constructed which consists of three time levels. The numerical scheme has an advantage over the existing forward Euler scheme for determining the conditions of getting the positive solution. The established scheme also has an advantage over existing non-standard finite difference methods in terms of order of accuracy. The stability of the scheme for the considered fuzzy model is also provided. From the plotted results, it can be observed that susceptible people decay by rising interaction parameters.

Keywords


Cite This Article

APA Style
Arif, M.S., Abodayeh, K., Nawaz, Y. (2024). Construction of a computational scheme for the fuzzy HIV/AIDS epidemic model with a nonlinear saturated incidence rate. Computer Modeling in Engineering & Sciences, 138(2), 1405-1425. https://doi.org/10.32604/cmes.2023.028946
Vancouver Style
Arif MS, Abodayeh K, Nawaz Y. Construction of a computational scheme for the fuzzy HIV/AIDS epidemic model with a nonlinear saturated incidence rate. Comput Model Eng Sci. 2024;138(2):1405-1425 https://doi.org/10.32604/cmes.2023.028946
IEEE Style
M.S. Arif, K. Abodayeh, and Y. Nawaz "Construction of a Computational Scheme for the Fuzzy HIV/AIDS Epidemic Model with a Nonlinear Saturated Incidence Rate," Comput. Model. Eng. Sci., vol. 138, no. 2, pp. 1405-1425. 2024. https://doi.org/10.32604/cmes.2023.028946



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 420

    View

  • 227

    Download

  • 0

    Like

Share Link